# SDR DALA2020022091272

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 77,625 hours, 25,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5638, L/P 6381240) AIR GRILL FOUND UNDER GIRT BAR. AFT LT DOOR WON'T ARM. CORRECTIVE ACTION: REMOVED AIR GRILL, DOOR ARM DISARM OPS GOOD CHKD OK PRE B757 AMM 52-11.
